# SDR DALA2016123010145

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON L1 MECHANISM DOOR SHAFT ASSY P/N4915850-1. REPLACED SHAFT ASSY PER MD 88 AMM 26-62-00-201 , 52-11-01-201 (LP# 2828265)
